princessoops (princessoops) wrote in vaginapagina,
princessoops
princessoops
vaginapagina

Breakthrough bleeding on micronor

I hope this is OK.  I know this has been covered before, but I couldn't find it in the tags.  I recently switched from a combined pill to otho micronor and I am having a little bit of breakthrough bleeding.  I know this is a relatively normal side effect in the first few months of taking a new pill, especially a mini pill, and I'd like to continue giving it a shot.  What I want to know is if there is a safe way to control or cut down on the bleeding on my own.  I read somewhere that taking 800mgs of ibuprofen twice daily can help.  Has anyone here had any success with this or does anyone here have any information on how or why this may work?  Almost all of the information I'm finding through google is from unhappy users posting their negative experiences with this pill, and I don't want to frighten myself into believing that I will have similarly bad time.

Thank you all in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment